Mumford-Tate groups of mixed Hodge structures and the theorem of the fixed part
Compositio Mathematica, Tome 82 (1992) no. 1, pp. 1-24
Cet article a éte moissonné depuis la source Numdam
@article{CM_1992__82_1_1_0,
author = {Andr\'e, Yves},
title = {Mumford-Tate groups of mixed {Hodge} structures and the theorem of the fixed part},
journal = {Compositio Mathematica},
pages = {1--24},
year = {1992},
publisher = {Kluwer Academic Publishers},
volume = {82},
number = {1},
mrnumber = {1154159},
zbl = {0770.14003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1992__82_1_1_0/}
}
TY - JOUR AU - André, Yves TI - Mumford-Tate groups of mixed Hodge structures and the theorem of the fixed part JO - Compositio Mathematica PY - 1992 SP - 1 EP - 24 VL - 82 IS - 1 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1992__82_1_1_0/ LA - en ID - CM_1992__82_1_1_0 ER -
André, Yves. Mumford-Tate groups of mixed Hodge structures and the theorem of the fixed part. Compositio Mathematica, Tome 82 (1992) no. 1, pp. 1-24. http://geodesic.mathdoc.fr/item/CM_1992__82_1_1_0/